# SDR AALA201508039018

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 67,941 hours, 25,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143N536658
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, CORROSION ON SIDE PANEL BETWEEN STATION 620 & 645 AT RBL 22.  REPLACED SIDE PANEL IAW SRM 53-00-53-1A-1 FIG 101 DET 1 51-40-02.
